# SDR IPXA2015022186204

- Difficulty date: February 10, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 26,348 hours, 17,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149N76555
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CHORD FRAME STA 1220 ON THE RT SIDE HAS CORROSION.  CHAFED LIMITS AREA THE CORROSION IS THRU ALL THICKNESS 100 PERCENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71-1A-1, FIG 101, DETAIL VII .  REMOVED OUTER CHORD IAW SRM 51-40-02-06.  RECEIVED NEW CHORD FRAME, PN UP-149N7655-5, TRAVELER T15/1123172 LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G. OK TO TREAT AND PRIME CHORD FRAME. TREATED AND PRIMED CHORD FRAME.
